# SDR DALA2017072505751

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640 RBL 55 FLOORBEAM HAS CORROSION AT  FASTENER HOLE.  BLENDED CORROSION ON THE FLOORBEAM AND FOUND OUT OF LIMITS IAW SRM 53-00-51, DETAIL III. PERFORMED FLOORBEAM UPPER ANGLE REPAIR IAW SRM 53-00-00-51, REPAIR 10.
